# SDR SWAA2024121676518

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 67,599 hours, 40,395 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12F RECLINE INOP - SEAT LOCKED UPRIGHT ROW 12DEF DOES NOT RECLINE LOCATED IN EXIT ROW.<[01] SEAT LOCKED UPRIGHT OK TO CONT PER MEL 25-6-02 SP#1B;[02] INSPECTED SEAT 12F; FOUND TO BE IN EMERGENCY EXIT ROW. NO DEFECTS OR DAMAGE NOTED IN REF TO AMM 25-22-00. OPS CHECK GOOD AT THIS TIME.
